# SDR NWAA09503142

- Difficulty date: February 17, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 01746
- Aircraft time: 18,879 hours, 9,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING, OVERWING, AFT FACING AISLE EXIT SIGN DOES NOT ILLUMINATE.  REPLACED EPSU BATTERY PACK AT ROW 9ABC, OPS GOOD.  (K)
